# SDR DALA2021060903153

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,590 hours, 30,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 EXIT SIGN ABOVE DOOR 2R FELL OFF. CORRECTIVE ACTION: RE INSTALLED OVER HEAD EXIT SIGN OK FOR SVC REF B757 AMM 52-13. (4268016)
